# SDR SIMA20140404008

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 34,614 hours, 31,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 19655
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EXTERNAL EMERGENCY LIGHT INOPERATIVE.  R & R RT FWD EXTERNAL EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-10.  DID NOT FIX CORRECTIVE ACTION.  R & R NR 2 EMERGENCY BATTERY SUPPLY & HOLDER IAW AMM 33-50-05, OPERATIONS CHECKED GOOD.
